Mathematical Analysis of a Class of Surface-Tension Driven Flows

Yuh-Yih Chen

Department of Applied Mathematics, Feng Chia University, Seatwen, Taichung 40724, Taiwan

Jenn-Tsann Lin *

Department of Applied Mathematics, Feng Chia University, Seatwen, Taichung 40724, Taiwan

Hsiu-Chuan Wei

Department of Applied Mathematics, Feng Chia University, Seatwen, Taichung 40724, Taiwan

*Author to whom correspondence should be addressed.


Abstract

In this paper, a two-point boundary value problem arising from a class of surface-tension driven
flows is considered. The existence properties of solutions are established, and all possible solutions
are classified using mathematical analysis. The problem possesses unique or multiple solutions
depending on parameter values. Bifurcation diagrams are computed to verify the results obtained
by mathematical analysis.

Keywords: Similarity solutions, classification, shooting scheme, homogeneity method


How to Cite

Chen, Y.-Y., Lin, J.-T., & Wei, H.-C. (2015). Mathematical Analysis of a Class of Surface-Tension Driven Flows. Advances in Research, 6(3), 1–8. https://doi.org/10.9734/AIR/2016/22415

Downloads

Download data is not yet available.